# SDR SWI2023F00595

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 44,753 hours, 29,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D: RT PACK AUTO FAIL-SUSPECT ACM FAILUREC:MEL 21-51-1BCAT:"C" DUE 01/07/2024LIGHT SMOKE IN THE CABIN ON PUSH BACK BUT BEFORE ANY ENGINE STARTUP. (FLIGHT 3200 FILED CLOSED)DEC 28, 2023  STATION: PHX--PLEASE REFERENCE AML 1269896T/S SMOKE IN CABIN PER CRJ700 SL-21-028. DURING T/S, DISCOVERED EICAS MSG R PACK AUTOFAIL. T/S R PACK AUTOFAIL MSG PER CRJ700 FIM 21-51-00. UPON COMPLETION OF SL-21-028 AND FIM REF. 21-51-00, DETERMINED RH ACM TO BE POSSIBLY SEIZED AND IN AN UNSERVICEABLE CONDITION FOR CONTINUED A/C OPERATION. DEFERRED RH PACK PER CRJ700 MEL 21-51-1B. NO MX ACTION. PLACARD INSTALLED. A/C OK FOR SVC. DEC 29, 2023  STATION: OKC -- REMOVED AND REPLACED RH AIR CYCLE MACHINE IN REFERENCE WITH CRJ AMM 21-51-08. PERFORMED OPERATIONAL CHECK OF  THE AIR-CONDITIONING DISTRIBUTION SYSTEM PER AMM 21-51-00. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI MEL 21-51-1B. REMOVED PLACARDS. OPS CHECK GOOD AT THIS TIME.
